Publication detail

Controllability for a certain class of linear matrix systems with delay

BAŠTINEC, J. PIDDUBNA, G.

Original Title

Controllability for a certain class of linear matrix systems with delay

English Title

Controllability for a certain class of linear matrix systems with delay

Type

journal article - other

Language

en

Original Abstract

In this paper existence of solutions of a certain class of differential linear matrix equations with delay was investigated. The solutions were found in general form. Necessary and sufficient condition for controllability of differential linear matrix equation with delay was defined and control was built. Paper contains calculated examples.

English abstract

In this paper existence of solutions of a certain class of differential linear matrix equations with delay was investigated. The solutions were found in general form. Necessary and sufficient condition for controllability of differential linear matrix equation with delay was defined and control was built. Paper contains calculated examples.

Keywords

matrix equation with delay, matrix exponential.

RIV year

2013

Released

07.01.2013

Location

Bratislava

ISBN

1337-6365

Periodical

Journal of Applied Mathematics

Year of study

V(2012)

Number

II

State

SK

Pages from

13

Pages to

23

Pages count

11

Documents

BibTex


@article{BUT97739,
  author="Jaromír {Baštinec} and Ganna Konstantinivna {Piddubna}",
  title="Controllability for a certain class of linear matrix systems with delay",
  annote="In this paper existence of solutions of a certain class of differential linear matrix equations with delay was investigated. The solutions were found in general form. Necessary and sufficient condition for controllability of differential linear matrix equation with delay was defined and control was built. Paper contains calculated examples.",
  chapter="97739",
  number="II",
  volume="V(2012)",
  year="2013",
  month="january",
  pages="13--23",
  type="journal article - other"
}